Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Have headache, lightheadedness, nausea, stomach and lower back pain. Have blood tests done. What it can be?

Hi. I am a 31 yr old female. Over the past several weeks I have been suffering headaches, lightheadedness, nausea, stomach and lower back pains and fatigue. Have been to the doctors and done all the routine blood tests which all came back clear. I am using two methods of contraception but still carried out a pregnancy test to rule out which was negative. Any ideas what could be causing this?
Asked On : Sat, 27 Apr 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
  Anonymous's Response

A detailed history is to be taken on getting to a correct diagnosis. The data you have provided here is not sufficient enough.If blood test and pregnancy tests are normal and negative, there is nothing pretty much to worry about.Keep yourselves relaxed and stress free. You will find all these wipe off in a day.

Take care and have a great day.
Answered: Sat, 27 Apr 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor